Cleocin HCl - why not lie down for 10 minutes after taking?

Answers (2)

28 Sep 2012

I haven't heard that direction before. I did however always see the direction to drink a full glass of water to take it. They both probably come from the same thing. It can cause esophagitis.

Votes: +0
Anonymous

29 Sep 2012

Hello,

Because it upsets your stomach and causes heartburn, which is a side effect.

http://www.drugs.com/sfx/cleocin-hcl-side-effects.html

Take care,

maso.-

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Taking Cleocin HCL right after taking 7 days of Biaxin 500?

I have had stomach and other problems since I took the meds for a tooth extraction over three weeks ago?

2 answers 9 Jun 2010

Why shouldn't you lie down within 10 minutes of taking Clindamycin?

I have been taking Clindamycin HCL for 3 days, I noticed a pain in my chest as in heart burn, nothing I eat made sense, and I never usually have ...

3 answers 25 Nov 2013

Cleocin HCl - Is metallic taste another possible side effect?

Patient complaints of metallic taste while on Cleocin and Aztreonam, any of the two medications might cause it?

0 answers 4 Jan 2014